# SDR 2007UALA00221

- Difficulty date: January 27, 2007
- Submitted: February 6, 2007
- Operation: Air carrier
- Aircraft: N398UA
- Make and model: Boeing 737322
- Aircraft serial: 24673
- Aircraft time: 46,681 hours, 32,323 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Condition: Cracked
- Location: Bs 942 S24l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 3.5 INCH CRACK FOUND AT STATION 942 THROUGH 945.5 JUST ABOVE STRINGER 24L, FWD AND ABOVE POTABLE WATER SERVICE.  MAJOR REPAIR: REPAIRED PER EVA 70035 A REV DATE 27JAN07.
